The regularity of growth of entire functions whose zeros are hyperplanes

Lawrence Gruman University of Minnesota, Minnesota, USA

TBD mathscidoc:1701.332353

Arkiv for Matematik, 10, (1), 23-31, 1971.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 525 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{lawrence1971the,
  title={The regularity of growth of entire functions whose zeros are hyperplanes},
  author={Lawrence Gruman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203448368358162},
  booktitle={Arkiv for Matematik},
  volume={10},
  number={1},
  pages={23-31},
  year={1971},
}
Lawrence Gruman. The regularity of growth of entire functions whose zeros are hyperplanes. 1971. Vol. 10. In Arkiv for Matematik. pp.23-31. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203448368358162.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved